# SDR CA031110008

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 3510 · Crew Oxygen System
- Part: Controller
- Part number: 6044441011
- Condition: Burned
- Location: Pax Oxygen
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN)AFTER T/O, CREW NOTICED OVERHEATING ELECTRONIC SMELL, SMALL AMOUNT OF SMOKE FROM PASSENGER'S OXY CNTL PANEL. CREW DIVERTED AC, HEADED BACK TO AIRPORT OF ORIGIN.  LIGHT DIMMER ASSY (PS1LN) WIRE LN15C22 FEEDING 5 VAC TO OXYGEN CTRL PANEL (P/N 6044441011, WIRED DURING COMPLETION PHASE) FOR INTEGRAL LIGHT WAS CONNECTED TO HIGH VOLTAGE (HV) POST, THUS FEEDING 115 VAC FROM CBP2-C12 (BUSS 2) DIRECTLY TO INTEGRAL LIGHTING.  THIS RESULTED IN SHORT CIRCUIT INTERNALLY TO INTEGRAL LIGHTING FACEPLATE BURNING FUSE (OVER CURRENT) IN LIGHTING CIRCUIT DIM. SYS WAS SERVICEABLE UPON CONNECTING WIRE LN15C22 TO LV2 POST OF PS1L, IAW WIRING DIAGRAM, REPLACING PASS OXYGEN CTRL PANEL AND THE PS1L'S FUSE.
